Gould–Hopper based Frobenius–Genocchi polynomials and their generalized form

Abstract

This article deals with the introduction of Gould–Hopper based Frobenius–Genocchi polynomials and derivation of their properties. The summation formulae and operational rule for these polynomials are derived. In addition, the integral transforms and operational rules are used to obtain generalized form of Gould–Hopper based Frobenius–Genocchi polynomials.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Appell, P., Kampé de Fériet, J.: Fonctions Hypergéométriques et Hypersphériques: Polyn\({\hat{o}}\)mes d’Hermite. Gauthier-Villars, Paris (1926)

    Google Scholar 

  2. 2.

    Bretti, G., Cesarano, C., Ricci, P.E.: Laguerre-type exponentials and generalized Appell polynomials. Comput. Math. Appl. 48, 833–839 (2004)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Cesarano, C.: Generalized special functions in the description of fractional diffusive equations. Commun. Appl. Ind. Math. 10, 31–40 (2019)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Cesarano, C.: Multi-dimensional Chebyshev polynomials: a non-conventional approach. Commun. Appl. Ind. Math. 10, 1–19 (2019)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Cesarano, C.: Integral representations and new generating functions of Chebyshev polynomials. Hacet. J. Math. Stat. 44(3), 535–546 (2015)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Cesarano, C., Cennamo, G.M., Placidi, L.: Operational methods for Hermite polynomials with applications. Wseas Trans. Math. 13, 925–931 (2014)

    Google Scholar 

  7. 7.

    Cesarano, C., Fornaro, C., Vazques, L.: Operational results on bi-orthogonal Hermite functions. Acta Math. Univ. Comenianae 85, 43–68 (2016)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Cesarano, C., Germano, B., Ricci, P.E.: Laguerre-type Bessel functions. Integr. Transforms Spec. Funct. 16(4), 315–322 (2005)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Costabile, F.A.: Modern Umbral Calculus, De Gruyter Studies in Mathematics, vol. 72, Berlin (2019)

  10. 10.

    Dattoli, G.: Hermite-Bessel and Laguerre-Bessel functions: a by-product of the monomiality principle. In: Advanced Special Functions and Applications (Melfi, 1999), Proc. Melfi Sch. Adv. Top. Math. Phys., vol. 1, pp. 147–164. Aracne, Rome (2000)

  11. 11.

    Dattoli, G.: Generalized polynomials, operational identities and their applications. J. Comput. Appl. Math. 118, 111–123 (2000)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Dattoli, G., Cesarano, C., Sacchetti, D.: A note on truncated polynomials. Appl. Math. Comput. 134(2–3), 595–605 (2003)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Dattoli, G., Lorenzutta, S., Cesarano, C.: Bernstein polynomials and operatinal methods. J. Comput. Anal. Appl. 8(4), 369–377 (2006)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Dattoli, G., Lorenzutta, S., Mancho, A.M., Torre, A.: Generalized polynomials and associated operational identities. J. Comput. Appl. Math. 108(1–2), 209–218 (1999)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Dattoli, G., Ottaviani, P.L., Torre, A., Vázquez, L.: Evolution operator equations: integration with algebraic and finite-difference methods. In: Applications to Physical Problems in Classical and Quantum Mechanics and Quantum Field Theory, Riv. Nuovo Cimento Soc. Ital. Fis., vol. 20, no. 2, pp. 1–133 (1997)

  16. 16.

    Dattoli, G., Ricci, P.E., Cesarano, C., Vázquez, L.: Special polynomials and fractional calculas. Math. Comput. Model. 37, 729–733 (2003)

    Article  Google Scholar 

  17. 17.

    Gould, H.W., Hopper, A.T.: Operational formulas connected with two generalizations of Hermite polynomials. Duke Math. J. 29, 51–63 (1962)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Khan, S., Wani, S.A.: Extended Laguerre–Appell polynomials via fractional operators and their determinant forms. Turk J. Math. 42, 1686–1697 (2018)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Khan, S., Wani, S.A.: Fractional calculus and generalized forms of special polynomials associated with Appell sequences. Georgian Math. J. (2019)

  20. 20.

    Srivastava, H.M., Manocha, H.L.: A Treatise on Generating Functions. Halsted Press, New York (1984)

    Google Scholar 

  21. 21.

    Steffensen, J.F.: The poweriod, an extension of the mathematical notion of power. Acta Math. 73, 333–366 (1941)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Yaşar, B.Y., Özarslan, M.A.: Frobenius–Euler and Frobenius–Genocchi polynomials and their differential equations. New Trends Math. Sci. 3(2), 172–180 (2015)

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Shahid Ahmad Wani.

Ethics declarations

Conflict of interest

On behalf of all authors, the corresponding author states that there is no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Wani, S.A., Khan, S. & Nahid, T. Gould–Hopper based Frobenius–Genocchi polynomials and their generalized form. Afr. Mat. (2020). https://doi.org/10.1007/s13370-020-00804-2

Download citation

Keywords

  • Gould–Hopper polynomials
  • Frobenius–Genocchi polynomials
  • Monomiality principle
  • Summation formulae

Mathematics Subject Classification

  • 33B10
  • 33C45
  • 33E20
  • 33F99